# SDR CALA2025100209566

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N37521
- Make and model: Boeing 737-9
- Aircraft serial: 64497
- Aircraft time: 15,984 hours, 5,308 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1AA3061402
- Part serial: 41860
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN MEGAPHONE TEST FUNCTION,  DAMAGED,  MEGAPHONE STUCK IN TEST. REPLACED FWD MEGAPHONE IAW AMM 25-64-00-710-801.
